Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Remark on the zero locus of a smooth function


Author: D. Burns
Journal: Proc. Amer. Math. Soc. 70 (1978), 83-84
MSC: Primary 58A05
DOI: https://doi.org/10.1090/S0002-9939-1978-0474363-3
MathSciNet review: 0474363
Full-text PDF

Abstract | Similar Articles | Additional Information

Abstract: A sufficient condition is given to insure the existence of some smooth points in the zero set of a $ {C^\infty }$ function.


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58A05

Retrieve articles in all journals with MSC: 58A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0474363-3
Keywords: Zero locus, smooth function
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society